| Model Number |
TCF-560 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Patient reported right side pain and exchange from textured to smooth implants due to the patient¿s concern with the product.Later healthcare professional also reported right side capsular contracture baker grade iii.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Capsular contracture: unable to observe as it is a medical event not related to the device.Pain: unable to observe as it is a medical event not related to the device.Additional observations: white particles observed in the surface of the shell.Observed deformation on the device.Observed creases on the device.No further actions are required as the device was implanted.
Event or Problem Description